# SDR MALA000639

- Difficulty date: September 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SERIES OF DENTS IN RT FUSELAGE AT STA 344.5 WL 66.5.  REFER TO CELSIUS TASK CARD 2536, W/O 18737, AND SAAB STATEMENT 340SDS000199.  MAINTENANCE CHECK LIMIT, SUBJECT DENTS ARE .025 DEEP X .5 INCH LONG AND .041 DEEP X .5 INCH LONG AND ARE OUT OF LIMITS REF SRM 51-10-10.  NO CRACKS NOTED IAW FFVNDT006. NDTPERFFVNDTOO4UT.  BOND NO DISBOND NOTED.  DENTS ARE ACCEPTED AS IS REF SAAB STATEMENT 340SDS000199.
